# SDR AU000110033

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 230321823
- Condition: Misoverhauled
- Location: Starter/Gen
- Component: Lucas, 23032018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AU) STARTER/GENERATOR SENT TO OVERHAUL AFTER ONLY 96 HOURS.  STATOR COWLING OUTLET SCREEN FOUND TO BE CLOGGED WITH SOME FOREIGN INSULATION WHICH HAD OCCURRED DURING THE PREVIOUS REWIND.  STATOR IS NOW QUARANTINED UNTIL FURTHER INVESTIGATION IS COMPLETED AS TO WHY PROPER CHECKS WERE NOT CARRIED OUT PREVIOUSLY THAT WOULD HAVE PRVENTED THIS FROM HAPPENING.  SENT TO AARPE ON 8 FEB 00 FOR INVESTIAGATION.
